# SDR M3XA20211101005

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N655RA
- Make and model: Bell 407
- Aircraft serial: 54116
- Aircraft time: 2,263 hours, 10,912 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040007103
- Part serial: BH246216
- Condition: None
- Location: Center Fuselage
- Part time: 1,756 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED IN CRUISE FLIGHT A TRANSMISSION CHIP LIGHT ILLUMINATED WITH A PATIENT ON BOARD.  PILOT PERFORMED A PRECAUTIONARY LANDING WITHOUT INCIDENT.  PATIENT WAS TRANSPORTED BY GROUND.  MECHANIC INSPECTED TRANSMISSION CHIP DETECTORS AND FOUND A HAIR LIKE SLIVER.  CLEANED TRANSMISSION CHIP DETECTORS AND REINSTALLED.  PERFORMED A 20 MINUTE GROUND RUN UNDER POWER AND RE-INSPECTED CHIP PLUG.  NO FURTHER DEFECTS.  REPOSITIONED AIRCRAFT TO BASE AND PERFORMED A SERVICEABILITY CHECK PER THE BELL MAINTENANCE MANUAL WITH NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR RETURN TO SERVICE.
